RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 398–408 (Mi de5115)  

Ordinary Differential Equations

Formal representations of solutions of a class of linear homogeneous differential equations

M. Kh. Lantsman

All-Union Correspondence Engineering-Construction Institute, Moscow

Full text: PDF file (1499 kB)

Bibliographic databases:
UDC: 517.926
Received: 22.04.1981

Citation: M. Kh. Lantsman, “Formal representations of solutions of a class of linear homogeneous differential equations”, Differ. Uravn., 20:3 (1984), 398–408

Citation in format AMSBIB
\Bibitem{Lan84}
\by M.~Kh.~Lantsman
\paper Formal representations of solutions of a class of linear homogeneous differential equations
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 398--408
\mathnet{http://mi.mathnet.ru/de5115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742043}


Linking options:
  • http://mi.mathnet.ru/eng/de5115
  • http://mi.mathnet.ru/eng/de/v20/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019